# SDR GAIA02058ST

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED THAT VENTRAL STAIR AREA STATION 1232 LBL 14, VERTICAL WEB IS BUCKLED WITH A 3 INCH CRACK OUTBOARD OF 5TH STEP FROM TOP.  ACCOMPLISHED BS 1232, LBL 14 CRACKED WEB ANGLE REPLACEMENT IAW B727 SRM 53-10-2 FIG 6.  (M)
